# SDR 2002F00639

- Difficulty date: June 7, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N205BD
- Make and model: Bell 205A-1
- Aircraft serial: 30097
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 205075265103
- Condition: Burned
- Location: Starter Gen
- Component: Starter Gen, 30E2061
- Component part number: 205075265105S
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

SERVICE ABOUT 1415 HOURS.  AFTER A NORMAL START PROCEDURE AND RUN-UP A DEPARTURE WAS MADE.  ABOUT 10 MINUTES INTO FLIGHT, ACID SMELL WAS NOTICED.  SCANNED THE INSTRUMENT PANEL ALL INSTRUMENTS WERE IN THE GREEN THERE WERE NO CAUTION LIGHTS.  MASTER CAUTION LIGHT FLASHED, TURNED OFF THE MAIN GENERATOR.  PLACED THE BUS SWITCH FROM NORMAL TO MANUAL AND TURNED THE AIRCRAFT BACK TO THE AIRPORT.  AFTER THE TURN TO THE AIRPORT, THE FIRE LIGHT BEGAN TO FLASH.  AFTER LANDING FOUND THE MAIN WIRING HARNESS FROM THE GENERATOR THROUGH THE ENGINE DECK TO BE MELTED AND SMOLDERING.
